Random scarring on face! Please help!

Been on Accurate twice.. on my third coursector now but it'a a low dose.. A few days before I started my third course I noticed random scarring on my face.. rolling type scars and random lines! My skin was perfect before this! I haven't had active acne in any of these areas the scars are appearing but I'm also getting clusters of itchy headless bumps around dry patchy flakey red skin on my face! Please help!! I've also noticed random sleep body creases don't heal anymore either! So scared!

Doctor Answers 2

Accutane treatment: Report symptoms and complications to the company

If you are having complications from Accutane, even if they are uncommon and rare, I would suggest stopping the pills. 


Dr. Karamanoukian

Los Angeles

Los Angeles Plastic Surgeon
4.8 out of 5 stars 93 reviews

Photo tells the story- see video for guide on acne scars.

Will be great to see the scars you have and advice you accordingly. If your Accutane dose is low enough, I often incorporate gentle RF treatments like eMatrix into the program. If you have atrophic and rolling scars, dermal fillers can be used on Accutane. Video will give you a guide. Dr Davin Lim

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 56 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.